잠시만 기다려 주세요. 로딩중입니다.

Cortisone 點眼에 因한 綠內障

Glaucoma Induced by Topical Steroid

대한안과학회지 1964년 5권 2호 p.67 ~ 73
李鍾源 (  ) - 首都 陸軍病院 眼科

崔昌壽 (  ) - 崔昌壽 眼科病院

Abstract


The authors noticed patients suffering from mild and moderate ocular pain or headache, in the course of long-term topical use of the cortisone. Of these patients 19 cases revealed high intraocular pressure which began to drop in a few days and returned to nearly normal range after a week or two when the instillation was discontinued. In our series, the mean of usual intraocular pressures was 17.3 mmHg., the mean of the increased pressures by cortisone, 36.5 mmHg. , and the difference of their two means the mean of the elevated intraocular pressures was 19.2 mmHg. In 13 cases, various kinds of hypotensive agents were given and there was no effect to such agents without the interruption of cortisone application. Of 19 patients, 7 cases were subjected to the water drinking test, and 3 cases out of 7 appeared to be positive.

키워드

원문 및 링크아웃 정보
 
등재저널 정보
KCI
KoreaMed
KAMS